# SDR CA020307016

- Difficulty date: March 5, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 12,848 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AE71112112CTD
- Condition: Loose
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FINAL APPROACH INTO YVR, ECAM INDICATION OF GREEN SYSTEM RESERVOIR "UNDERFULL" WAS TRIGGERED, CREW CARRIED OUT PROCEDURES AS DETAILED ON ECAM WHICH INCLUDED DEPRESSURISING BOTH GREEN SYSTEM ENGINE DRIVEN PUMPS. AS A RESULT ON LANDING, AFTER ROLL-OUT A/C HAD TO BE TOWED FROM RUNWAY DUE TO NO NOSE WHEEL STEERING. INSPECTION WAS CARRIED OUT AND FOUND NR 1 HYDRAULIC PUMP(GREEN SYSTEM) ON NR 2 ENGINE PRESSURE LINE WAS LEAKING AT THE E.D.H.P DUE TO "B" NUT HAD BACKED OFF CAUSING A LEAK. "B" NUT WAS TIGHTENED, SYSTEM WAS SERVICED AND LEAK CHECK SERVICEABLE. AIRCRAFT WAS RETURNED TO SERVICE.
